# SDR SIMA202511242001

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N284JN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000822
- Aircraft time: 16,086 hours, 10,758 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L HEAVY AND DIFFICULT TO MANIPULATE. INSPECTED, LUBRICATED AND ADJUSTED DOOR 1L HINGE ASSY, ACTUATING AND LOCKING MECHANISM IAW ERJ AMM 52-11-00 AND 52-11-20. OPC GD ACFT OK FOR SERVICE
